# SDR AU981401

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(AUS) CARGO BAY SMOKE DETECTOR FAULTY.  FALSE INDICATION RESULTED IN FIRING OF THE CARGO BAY FIRE BOTTLE.
